Benzo Buddies members can’t stop crying after torture of years-long tapers

Cannot Stop Crying......
« on: December 09, 2017, 08:58:05 pm »

[Buddie]

From the relentless nonstop torture utter despair and sorrow this has all caused me
The sorrow is so deep
Please make it stop

Re: Cannot Stop Crying......
« Reply #1 on: December 09, 2017, 10:09:37 pm »

[Buddie]

I’ve so been there. Sending hugs.

Re: Cannot Stop Crying......
« Reply #2 on: December 09, 2017, 10:15:07 pm »

[Buddie]

Me too….. incredibly hard at times. ….and to make things worse my boyfriend basically gets upset with me and tells me to “get myeflf under control”. 🙁 Sending you comforting hugs.

Members terrorized by cult beliefs

Fear
« on: April 18, 2017, 04:04:20 pm »

[Buddie]

When does the fear ever subside? Every day has been different. Sometimes, I’ll awaken and I’ll be experiencing high crying episodes then other days, I feel fearful-where nothing “feels” the same. I can’t make a routine because it feels so “off” and different. It is truly the scariest thing; feels as if I’ve had a stroke. What can you do but rest in it? I don’t even know how to cope…

Re: Fear
« Reply #1 on: April 18, 2017, 05:23:36 pm »

[Buddie]

I experience terror-not fear mostly in bed at night to the point i couldnt sleep until sunrise and could see the light. I was on a much higher dose then you were for a linger period of time. The terror subsided at around 5-6 months and is gone now at 11 months. I prayed all night long to combat the terror. Good luck.

Former Xanax eater joins online pity party, immediately blames doctor

New Cry Baby Here
« on: June 07, 2016, 03:25:57 pm »

[Buddie]

Hey everyone. I’m obviously new here… and here’s a little about me, and why I feel like a cry baby.

I was given 1.5mg Xanax for sleep, that was years ago. Never upped the dose, never took more than prescribed… Then like many before me, was given an opiate for pain relief. Well that was for years!

Fast forward to a few months ago. I wanted my life back, and not be chained to pill bottles anymore. Jumped ct off the pain pills. Had a bad 1 or 2 weeks, and boom, recovered from that. No lingering effects or anything. Felt crummy, but after about the 2 week mark, felt like life was back. Here’s where things got interesting…

I thought Xanax was the same type of thing. That I could just ct that too. Boy oh boy what was I thinking. Made it to like day 2, and was taking it again, but that’s where things got interesting. I could never find stability again! I was 100% stable taking the 1.5mg at night only. Never took them during the day… Just at night. No issues, no problems, no inter-dose withdrawal, nothing. I was fine. Well, when I got back on them, no matter what I tried, I felt like my head was going to explode, i basically lived in the bath tub, and damn near wanted to end it.

Someone who I adore took me to the ER, and the folks at the ER said I was suffering benzo dependance. I was like, duh! I’m not here for drugs, i showed her my full pill bottle, and I asked how do I get normal again? She literally said ‘I don’t know, but there’s nothing I can do for you here, unless you want to go to detox, and that’ll actually hurt more than help as its only 5 days, but I have to offer.’

Long story short, it took me 2 weeks to get an appt with my pdoc, and I specifically asked for a good solid taper plan. The pdoc had me reduce Xanax by .25mg every 3 days, while taking 10mg of Valium. The 10mg of Valium was to only last 2 weeks, and at the end of that 2 weeks, I was to go to 7.5mg, and the following 2 weeks, down to 5mg… etc.

Here’s where I went sideways. I pushed down and followed the doctors letter to a T to get off the Xanax. Just so happened, I felt great! I felt like the king of the world. Well, I made the Xanax jump, not thinking ahead, on the same day that I had to drop to 7.5mg of Valium.

3 days later, it got gnarly. I won’t bore anyone with the details, but I had to jump back up to 10mg of Valium just to think straight and take care of my kids. The headaches are horrible, sleep is something of the past, and i’m feeling defeated.

Well fast forward to now… I’m on day 2 of going back down to 7.5mg after getting semi-normal on the 10mg again. Pdoc wants me on this for 4 weeks, and we’ll have a new appt then. It seems the pdoc listened to me, but only kind of. Pdoc said that with Valium, ‘there’s no chemical way you’re feeling withdrawals because of the half-life of Valium. It’s all made up in your head. You need to understand that.’

Anyways, here I sit, at 7.5mg on day 2, feel super super crummy, feeling like i’m losing the motivation to want to quit, because this road is uncharted, hard, and ya. Just feel like a failure at everything because it’s ‘made up in my head’.

Anyways, i’m keeping a word doc of my journey, all the twists and turns, more like a journal, and i’m on page 36 already. That’s how many thoughts and twists and turns I’ve taken. IDK. I know i know, there’s light at the end of the tunnel and all that jazz, but is there a faster way to the end of the tunnel? And if not, how do I get my pdoc to listen? I personally feel that the rate of taper might be a little to fast, but pdoc justifies it with ‘Valium has a built in self taper, and you shouldn’t feel withdrawal at the rate we are going. It’s all in your head’. I mean seriously, how much of this is in my head?

Sorry for being long winded, but that’s just where i’m at, my story (very very short version believe it or not) and ya.

Wife’s slavish devotion to anti-psychiatry cult isolating her from normal society

Comments by JB:
Cult victim or stooge to reinforce cult thinking?
First she sets up the post to say the forum is her lifeline, saying just one reply shows they’re supported and points to how nobody on tho outside understands, yet she has a husband that’s understanding and supportive.
It’s yet another case of programmed language/thinking, isolation and cult worship, which flies in the face of the outside real world!
The level of delusion just keeps increasing, it’s self-perpetuating and traps new victims along the way.
It’s nothing short of tragic!

I need to hear there "IS HOPE"
« on: May 25, 2016, 05:55:35 am »

[Buddie]

One day just keeps rolling into the next without much relief. I feel like I’m stuck in my body and I can’t get out. I had a little bit of freedom last week for 2 days and I think this is what is making me feel so robbed and helpless. (tricked into being normal)
I’ve had a big melt down this afternoon with lots of crying. My husband is so gorgeous he was even crying. He just wishes he could do something to help me. I said to him all I need is love, support and a shoulder to cry on.
I know I’m early days but it’s just so hard to live a normal life. There is nothing normal about the way I feel. I think I just need to hear once again that things are going to get better and in years to come this will be all behind me.
Sending love to everyone going through this hell. May you all have the inner strength to hold on and bathe in those days of wellness again.

This site is my saviour. Just getting one reply makes you feel supported and not alone. As we all know this journey is very lonely. No one knows our inner pain.

Love from my heart to all you strong, courageous and beautiful people.

[…]